# SDR SIMA20130708003

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 24,269 hours, 21,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED CAPTAIN’S FLASHLIGHT WAS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE FLASHLIGHT.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
